# SDR A6WA201543336

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK STICK 2 HAS CORROSION, BETWEEN FS 394 & 409+128 IN CABIN.  REMOVED CORRODED SEAT TRACK & REPLACED WITH NEW SEAT TRACK IAW AMM 53-10-11 PARA B & REO 601R-53-00-485.
